APPLICATIONS OF MATHEMATICS

Vol. 60, No. 2, 2015 · Contents


Kazuo Yamazaki:
On the global regularity of $N$-dimensional generalized Boussinesq system

Robert Eymard, Angela Handlovičová, Raphaele Herbin, Karol Mikula, Olga Stašová:
Applications of approximate gradient schemes for nonlinear parabolic equations

Kenji Nakagawa:
Tail probability and singularity of Laplace-Stieltjes transform of a Pareto type random variable

Abdelhamid Ainouz:
Homogenization of a dual-permeability problem in two-component media with imperfect contact

Sung-Jin Yang, Jeong-Hoon Kim, Min-Ku Lee:
Portfolio optimization for pension plans under hybrid stochastic and local volatility


[Contents of Applications of Mathematics]